Discussions that mention vicoprofen

Back Problems board


I'm sorry, Clover (((((((((((((((((((((((HUGS))))))))))))))))))))))
I havent had your procedure, but I have had that horrible sciatica where you can't even sleep and that pain sure is unbearable, not to mention not sleeping makes things even worse. I got maybe 2-3 hrs sleep a night for about a month and even contemplated stuffing a ton of pillows around me in a narrow closet to try standing up sleeping I was sooo desperate for sleep. It felt like I was being electrocuted non-stop and no position relieved it except standing w/ my left knee bent. So I really know the pain & exhaustion you are feeling...I just wish I could help somehow. What I can do is offer my support & understanding and hope it helps a little in some way.

The bruising you have does seem odd. Have you been taking any anti-inflammatories at all? I have taken some (including Vicoprofen, which is vicodin with ibuprofen in it) and got severe bruising. This has happened to me w/ some other anti-inflammatories as well if I was taking them for a while. Just a thought.

I am glad your doc is sending you for more tests, at least it seems they are trying to find the cause of it all. I really do hope they find out for you. I know how tough it is, and it's always easier said than done, but try to gather some strength and hope (if even just a tad bit) that the cause will be found and they can do something to relieve your pain. I will keep my fingers crossed and pray for you!